# SDR HEEA2012050833856

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N312PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0404
- Aircraft time: 2,617 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: L533M2001102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

XY MOUNT FITTING ON FUSELAGE CRACKED.  REPLACED FITTING.
